BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Normalized multiparametric disaggregation: an efficient relaxation for mixed-integer bilinear problems

Participants in the publication
Pedro M. Castro (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2015-07-30

Where published
Journal of Global Optimization

Publication Identifiers
ISSN - 0925-5001

Publisher
Springer Nature

Volume
64
Number
4

Starting page
765
Last page
784

Document Identifiers
DOI - https://doi.org/10.1007/s10898-015-0342-z
URL - http://dx.doi.org/10.1007/s10898-015-0342-z


Export

APA
Pedro M. Castro, (2015). Normalized multiparametric disaggregation: an efficient relaxation for mixed-integer bilinear problems. Journal of Global Optimization, 64, 765-784. ISSN 0925-5001. eISSN . http://dx.doi.org/10.1007/s10898-015-0342-z

IEEE
Pedro M. Castro, "Normalized multiparametric disaggregation: an efficient relaxation for mixed-integer bilinear problems" in Journal of Global Optimization, vol. 64, pp. 765-784, 2015. 10.1007/s10898-015-0342-z

BIBTEX
@article{38785, author = {Pedro M. Castro}, title = {Normalized multiparametric disaggregation: an efficient relaxation for mixed-integer bilinear problems}, journal = {Journal of Global Optimization}, year = 2015, pages = {765-784}, volume = 64 }